Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 202, NWS Lincoln, IL

June 19, 2006McLean County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2006, 2:56 PM CDT for McLean County, Illinois. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 2:56 PM CDT (19:56 UTC)
Expired
Jun 19, 2006, 3:45 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County McLean County, IL

The radar

The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:00 PM CDTHAIL 0.75Bloomington, ILWINDS ESTIMATED AT 55 MPH.
Jun 19, 3:02 PM CDTTSTM WND DMGBloomington, ILTREE LIMBS UP TO 4 INCH IN DIAMATER DOWN IN MILLER PARK IN BLOOMINGTON. IN ADDITION...A LARGE TREE DOWN IN THE GOLF COURSE ON THE SOUTH SIDE OF BLOOMINGTON. REPORT FROM OFF DUTY NWS EMPLOYEE
Jun 19, 3:12 PM CDTTSTM WND DMGBloomington, ILTWO TREES DOWN ON THE SOUTH SIDE OF BLOOMINGTON.
Jun 19, 3:12 PM CDTHAIL 1Bloomington, ILQUARTER SIZED HAIL ON THE SOUTH SIDE OF BLOOMINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 191956
SVRILX
ILC113-192045-
/O.NEW.KILX.SV.W.0202.060619T1956Z-060619T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND SOUTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS.

* UNTIL 345 PM CDT

* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  SHIRLEY...OR ABOUT 9 MILES SOUTHWEST OF BLOOMINGTON...AND WAS
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORMAL...
  BLOOMINGTON...
  DOWNS...
  LE ROY...
  SAYBROOK...

OTHER LOCATIONS IN THE WARNING INCLUDE...ARROWSMITH...ELLSWORTH...
BELLFLOWER AND HOLDER.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848

$$

KH
4 follow-up statements
000 
WWUS53 KILX 192008
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT MON JUN 19 2006

ILC113-192045-
/O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/
MCLEAN-
307 PM CDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR CENTRAL AND SOUTHERN MCLEAN COUNTY...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED BETWEEN SHIRLEY AND BLOOMINGTON...MOVING EAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...  
  BLOOMINGTON.
  DOWNS.
  LE ROY.
  COOKSVILLE.
  SAYBROOK.
  SHIRLEY.

OTHER LOCATIONS AFFECTED INCLUDE...HOLDER...ELLSWORTH...ARROWSMITH
AND BELLFLOWER.

THIS STORM PRODUCED PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH
ON THE SOUTWHEST SIDE OF BLOOMINGTON AT 3 PM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848

$$

KH
000 
WWUS53 KILX 192016
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT MON JUN 19 2006

ILC113-192045-
/O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/
MCLEAN-
315 PM CDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR CENTRAL AND SOUTHERN MCLEAN COUNTY...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 2 MILES NORTHEAST OF DOWN...OR ABOUT 9 MILES SOUTHEAST 
OF BLOOMINGTON...MOVING EAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  SAYBROOK.
  ELLSWORTH.
  DOWNS.

OTHER LOCATIONS AFFECTED INCLUDE...LE ROY...COOKSVILLE...
ARROWSMITH AND BELLFLOWER.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848

$$

KH
000 
WWUS53 KILX 192024
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT MON JUN 19 2006

ILC113-192045-
/O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/
MCLEAN-
323 PM CDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR CENTRAL AND SOUTHERN MCLEAN COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 2 MILES SOUTHWEST OF ELLSWORTH...OR ABOUT 13 MILES SOUTHEAST 
OF BLOOMINGTON...MOVING EAST AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...  
  ELLSWORTH.
  SAYBROOK.

OTHER LOCATIONS AFFECTED INCLUDE...ARROWSMITH AND BELLFLOWER.

IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING
AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE
THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848

$$

KH
000 
WWUS53 KILX 192033
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT MON JUN 19 2006

ILC113-192045-
/O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/
MCLEAN-
333 PM CDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN MCLEAN COUNTY...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR SAYBROOK...OR ABOUT 11 MILES SOUTHWEST OF GIBSON CITY...
MOVING EAST AT 40 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4047 8874 4032 8879 4029 8847 4054 8849

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:15 AM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 19, 10:15 AM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1015 AM CDT MON JUN 19 2006

.DISCUSSION...
UPDATE THE FORECAST TO REMOVE MENTION OF MORNING FOG AND CONVECTION.
KEPT PROB40 CHANCE OF CONVECTION THIS AFTERNOON...EXCEPT JUST SLIGHT
CHANCE FROM PEORIA NORTH. VERY WARM WITH HIGHS IN THE MID TO UPPER
80S AND WEST BREEZES 10 TO 20 MPH. SKIES BECOMING PARTLY SUNNY.

FOG LIFTED ACROSS SE IL NEAR THE WABASH RIVER BY 930 AM LEAVING MOSTLY
SUNNY SKIES. AN ISOLATED STRONG THUNDERSTORM DEVELOPED AND MOVE EAST
ACROSS NORTHERN VERMILION COUNTY SINCE 930 AM AND NOW MOVING EAST INTO
WARREN COUNTY INDIANA. 14Z SURFACE MAP SHOWS A COLD FRONT EXTENDING
SOUTH ACROSS LAKE MI THROUGH CENTRAL IL NEAR I-57 AND INTO SE MO.
AIR MASS ALREADY VERY UNSTABLE ALONG AND AHEAD OF THE FRONT IN
EASTERN IL WHERE LIFTED INDICES MINUS 6-7C AND CAPES 1500 TO 2000
J/KG EAST OF I-55. VISIBLE SATELLITE SHOWS CB BUILDUPS FROM EAST OF
DECATUR TO NE OF DANVILLE. HUMID OVER EASTERN IL AHEAD OF COLD FRONT
WITH DEWPOITNS AROUND 70F WHILE DEWPOINTS DROP TO AROUND 60F BEHIND
THE FRONT WEST OF I-55. WATER VAPOR SHOWS A SHORT WAVE OVER SE MN
AND MOVING SE TOWARD NW IL.

FRONTAL BOUNDARY WILL PROVIDE A FOCUS FOR CONTINUED CONVECTION
DEVELOPMENT AS IT MOVES SLOWLY ACROSS EASTERN IL THIS AFTERNOON.
IN ADDITION...SHORT WAVE WILL DIVE SE ACROSS CENTRAL/NE IL THIS
AFTERNOON AND INTO INDIANA BY SUNSET. THIS WILL STEEPEN LAPSE RATE
OVER CENTRAL IL AND PROVIDE LIFT TOO FOR SCATTERED CONVECTION
DEVELOP BEHIND THE FRONT TOO OVER CENTRAL IL. SPC HAS MOST OF
CENTRAL IL IN A SLIGHT RISK FOR DAMAGING WIND GUSTS AND LARGE HAIL.
ILX 12Z FREEZING LEVEL IS 12 KFT...A BIT LOWER THAN THE 14-15 KFT
THE PAST FEW DAYS...SO HAIL POTENTIAL A BIT HIGHER THAN PAST DAYS.
SWOMCD RECENTLY SENT TALKING ABOUT A POSSIBLE WATCH BOX OVER EASTERN
IL TODAY WHERE SUPERCELLS POSSIBLE. AMPLE SUNSHINE HEATING TEMPS
QUICKLY UP TO AROUND 80F BY 10 AM. RUC AND NAM SHOW HIGHS AROUND
21Z/4 PM FROM 85 TO 90F WITH HOTTEST TEMPS SW AREAS.

&&

.PREV DISCUSSION...
MAIN CHALLENGE WITH THIS FORECAST PACKAGE WILL BE POPS OVER THE NEXT
SEVERAL DAYS...AS MURKY W/NW FLOW PATTERN PERSISTS ACROSS THE REGION.

06Z SURFACE CHART SHOWS WARM AND HUMID AIRMASS FIRMLY IN PLACE FROM
THE GULF COAST NORTHWARD TO THE GREAT LAKES.  NUMEROUS WEAK
BOUNDARIES ARE EVIDENT...INCLUDING A COLD FRONT STRETCHING FROM LAKE
SUPERIOR INTO NORTHWEST IOWA.  ALOFT...RIDGING CONTINUES TO BUILD
ACROSS THE ROCKIES...WHILE TROUGHING TAKES HOLD IN THE GREAT
LAKES/UPPER MIDWEST.

SHORT TERM...TODAY THROUGH WEDNESDAY...
FIRST ISSUE OF THE DAY WILL BE HOW TO HANDLE POPS EARLY THIS
MORNING...AS A BAND OF CONVECTION ACROSS SOUTHERN IOWA/NORTHERN
MISSOURI CONTINUES TO MOVE E/SE TOWARD THE KILX CWA.  THIS ACTIVITY
IS ASSOCIATED WITH A 70KT 300MB JET STREAK...AND SHOULD CONTINUE
EASTWARD INTO CENTRAL ILLINOIS AS THE JET TRANSLATES ACROSS THE
AREA.  WILL THEREFORE CARRY 40 POPS ACROSS THE WESTERN CWA DURING
THE MORNING HOURS.  AFTER THAT...SHORT-WAVE ENERGY CURRENTLY ACROSS
THE UPPER MIDWEST WILL DROP SOUTHEASTWARD INTO THE REGION LATER
TODAY...SETTING THE STAGE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS.
WITH AMPLE LOW-LEVEL MOISTURE IN PLACE...MODERATELY UNSTABLE
ENVIRONMENT WILL DEVELOP...WITH LIFTED INDICES DROPPING TO AROUND
-6C AND CAPE VALUES APPROACHING 2000J/KG.  LAPSE RATES PROGGED TO
STEEPEN AS THE DAY GOES ON AS WELL...AS MID-LEVEL COLD POOL
ASSOCIATED WITH SHORT-WAVE SETTLES INTO THE AREA.  IN
ADDITION...WEAK SURFACE FRONT WILL SERVE AS A FOCUS...WHILE UPPER
JET STREAK ENHANCES LIFT.  WITH ALL THE INGREDIENTS SEEMINGLY IN
PLACE...HAVE BUMPED POPS TO 40.  SHORT-WAVE EXITS THE REGION
TONIGHT...BRINGING AN END TO THE PRECIP CHANCES.  HAVE LINGERED 30S
ACROSS THE SE CWA THIS EVENING...THEN WENT WITH A DRY FORECAST
EVERYWHERE AFTER MIDNIGHT.

WEAK FRONT HANGS UP ACROSS THE OHIO VALLEY TONIGHT...THEN BEGINS
SLOWLY LIFTING BACK NORTHWARD ON TUESDAY.  WITH AIRMASS ESSENTIALLY
UNCHANGED...AND FRONT IN THE VICINITY...HAVE RAISED POPS TO 30
ACROSS THE BOARD FOR TUESDAY.  PRETTY MUCH THE SAME STORY ON
WEDNESDAY...ALTHOUGH BEST FOCUS FOR PRECIP WILL LIKELY SHIFT A BIT
FURTHER NORTH.  WILL MAINTAIN 30 POPS ACROSS ALL BUT THE SE
CWA...WHERE 20S WILL SUFFICE.

LONG TERM...THURSDAY THROUGH SUNDAY...
IN THE EXTENDED...DAILY CHANCES FOR PRECIP WILL PERSIST ACROSS
CENTRAL ILLINOIS THROUGH AT LEAST FRIDAY...AS FRONT REMAINS IN THE
VICINITY.  MODELS SUGGEST BOUNDARY WILL BEGIN TO SINK SOUTHWARD
FRIDAY NIGHT INTO THE WEEKEND...SO WILL GRADUALLY DRY THINGS OUT AT
THAT TIME.  LATEST GFS DEVELOPS A SIGNIFICANT WAVE ALONG THE
BOUNDARY SATURDAY...HOWEVER THIS SOLUTION LOOKS VERY SUSPICIOUS AND
IS NOT SUPPORTED BY EITHER THE CANADIAN OR THE ECMWF.  WILL
THEREFORE CONTINUE WITH A DRY FORECAST FOR SATURDAY AND SUNDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HUETTL/BARNES
Hazardous weather outlook, Jun 19, 11:25 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1125 AM CDT MON JUN 19 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-201100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1125 AM CDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY NEAR I-57 WILL PUSH EAST ACROSS EASTERN ILLINOIS
THIS AFTERNOON...COLLIDING WITH A HUMID AND VERY UNSTABLE AIR MASS.
IN ADDITION...AN UPPER LEVEL DISTURBANCE WILL RACE SOUTHEAST ACROSS
CENTRAL ILLINOIS THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS
AFTERNOON...AND BECOME MORE WIDESPREAD OVER EASTERN ILLINOIS. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING EAST OF I-55...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT.
LARGE HAIL...VERY HEAVY RAIN AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY. WEATHER
DISTURBANCES MOVING ALONG THE BOUNDARY WILL BRING A PERIODIC RISK
OF THUNDERSTORMS WITH THEM. THERE IS THE POTENTIAL FOR SOME OF
THESE STORMS TO BE SEVERE. MONITOR LATER OUTLOOKS FOR UPDATES ON
THE ACTIVE WEATHER PATTERN EXPECTED THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EAST OF I-55 BETWEEN NOON AND 7 PM.

KMH/BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:33 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell27 min
Jun 19, 3:26 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt37 min
Jun 19, 3:33 PM CDTSevere Thunderstorm WarningILXChampaign57 min
Jun 19, 3:45 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt30 min
Jun 19, 4:11 PM CDTSevere Thunderstorm WarningILXVermilion49 min
Jun 19, 4:28 PM CDTSevere Thunderstorm WarningILXDouglas32 min
Jun 19, 4:58 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar62 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.